Carrerette, Orlemir, Nogueira, João Miguel De Matos & Hutchings, Pat, 2017, The genus Thelepus Leuckart, 1849 (Annelida, Thelepodidae) in Brazil, with a redescription of the holotype of T. setosus (Quatrefages, 1866)

Carrerette, Orlemir, Nogueira, João Miguel De Matos & Hutchings, Pat, 2017, The genus Thelepus Leuckart, 1849 (Annelida, Thelepodidae) in Brazil, with a redescription of the holotype of T. setosus (Quatrefages, 1866), Zootaxa 4250 (6), pp. 587-599

publication ID

document provided by

Plazi